# SDR USAA2010081091628

- Difficulty date: August 4, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C377642
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACK ON FRAME WEB AT BS 303.9, S16L.  REPLACED FRAME WEB AT BS 303.9, S16L IAW JOB CARD 03-0553-8-0528.
